# SDR UALA2009061001645

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 31,437 hours, 12,331 cycles
- Engine: Iae V2522A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Part number: M30900000M
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 FIRE AGENT SQUIB LIGHT FAILS FIRE TEST.  BULB CHECKS GOOD.  REPLACED NR 2 ENG BOTTLE NR 1 SQUIB CARTRIDGE, TESTS OKAY.
